Generalized Bessel-Fourier Functions.
Collectanea mathematica, Tome 20 (1969) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1969_1969_1_a8,
author = {Leighton, Walter},
title = {Generalized {Bessel-Fourier} {Functions.}},
journal = {Collectanea mathematica},
pages = {194-197},
year = {1969},
volume = {20},
number = {3},
zbl = {0189.06401},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1969_1969_1_a8/}
}
Leighton, Walter. Generalized Bessel-Fourier Functions.. Collectanea mathematica, Tome 20 (1969) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1969_1969_1_a8/